Nivolumab-Induced Granuloma Annulare

Cutis. 2021 Jun;107(6):E2-E4. doi: 10.12788/cutis.0281.

Abstract

Immune-checkpoint inhibitors (ICIs) such as pembrolizumab and nivolumab have transformed oncologic therapeutic modalities. By disrupting tumor-induced immunosuppression, ICIs have facilitated effective treatment of numerous malignancies, including metastatic melanoma; however, due to the ensuing disturbance of the immune system, various immune-mediated adverse reactions have been reported with ICI therapy. We present a case of nivolumab-induced granuloma annulare in a 54-year-old woman. Recognition of the association between ICI therapy and cutaneous adverse reactions is crucial to ensure accurate diagnosis and adequate treatment of such reactions in patients taking ICIs.

Publication types

  • Case Reports

MeSH terms

  • Female
  • Granuloma Annulare* / chemically induced
  • Humans
  • Immune Checkpoint Inhibitors
  • Melanoma* / drug therapy
  • Middle Aged
  • Nivolumab / adverse effects

Substances

  • Immune Checkpoint Inhibitors
  • Nivolumab